# SDR HALA2009012700036

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,323 hours, 4,657 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MESSAGE FUEL QTY INDICATOR BLANK, FUEL QTY TEST NML.  PERFORMED FUEL QTY BITE PROCEDURE PER FIM 28-41-00 FIG 104, NO FAULTS NOTED.
